Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Effexor withdrawal symptoms! Iceofire

Posted by hageshe on April 10, 2003, at 16:35:09

In reply to Horrible Effexor withdrawal symptoms!, posted by Iceofire on April 10, 2003, at 12:27:56

Here is a note of recommendation: Since I have NOT been able to get off Effexor XR due to it's withdrawal syndrome (even through I have never had any sort of addiction and am a VERY strong willed person), I am taking it again after neverly going crazy for 4 days. I am trying the "remove a few balls from the capsule" trick...not going well.

If you search for my other posts you will see that I have been "stepping" off for over a month and the symptoms won't stop.

One person wrote that they are taking the Effexor capsules apart and removing 2, then 4, then 6 little white balls each day until there are eventually none left. PROBLEM: with Effexor XR the balls appear to be "stacked" in the capsule by order of time release duration at the factory. What does this mean? Well, I tried the method and the "top" of the pill is filled with great, fast acting balls. By the 3rd day I was down to the bottom of the capsule and the little balls must have been either the very slow release or the very fast release....because I had to leave work sick (again!!!!) this time at 2:00pm due to brain shivers and light, short fainting, headache, nausea, and a completely ineffective thought process.


PLEASE PLEASE PLEASE anyone who is reading this PLEASE join me in what I am doing next! I have been taking very specific notes of what I am trying, how I am suffering, and the value of my lost wages due to this problem. My wife is Soooo concerned that I am going to lose my job. The bottom line: careful notes from all of us will help the legal process greatly. Keep dates, times, levels of pain, whatever you can think of. I am keeping my notes in a simple file on my computer.

But I HAVE to do this. This drug was GREAT for the first 6 months I was on it. After that it has slowly and steadily taken my life away. I have put on a HUGE amount of weight, had no zest for life, suffer from terrible lethargy, and besides the dangerous jump in my blood pressure, (don't laugh) my private parts have literally "shrunk" from 7 inches to 1/2 inch. I swear I could not use the men's urinals because I could not "find" my private parts to hold and aim. Even worse, when I sat to use the bathroom (again, don't laugh) I could not aim down into the bowl...nothing to grasp. I frequently (at work of all places) wet my pants because instead of aiming down into the bowl it would shoot straight ahead directly into my pants. This is DEFINATELY something they never want to talk about. 7" down to 1/2" hmmmm. Last straw.

So, I am writing all the seemingly silly but truthfully debilitating effects of this drug and it's withdrawal syndrome and will be starting a class action law suit. Please join me if you are in the same situation.

r_man70@yahoo.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hageshe thread:12459
URL: http://www.dr-bob.org/babble/20030407/msgs/218300.html